Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

J. Calvo - M. Novaga - G. Orlandi

Parabolic equations in time dependent domains

created by novaga on 05 May 2015
modified on 31 Aug 2017

[BibTeX]

Published Paper

Inserted: 5 may 2015
Last Updated: 31 aug 2017

Journal: J. Evol. Eqs.
Volume: 17
Number: 2
Pages: 781-804
Year: 2017

Abstract:

We show existence and uniqueness results for nonlinear parabolic equations in noncylindrical domains with possible jumps in the time variable.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1